# SDR TSAA9772010

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230C
- Aircraft serial: 23155
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

LIH/HNL - FLT 30 - PILOT REPORT.  NR 2 ENGINE BEGAN VIBRATING AND FAILED AFTER TAKEOFF.  DECLARED EMERGENCY, ALL CHECK LISTS COMPLETED.  UNEVENTFUL LANDING AT LIHUE.  REPLACED NR 2 ENGINE ASSY IAW FORMS M-211, M-212, M-213, M-214, AND M-215.  AIRCRAFT RETURNED TO SERVICE.  (X)
